# SDR SWAA2022092715979

- Difficulty date: September 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY GROUND ILLUMINATION LIGHT INOP / [01] REPLACED LAMP AND PERFORMED GOOD FUNCTIONAL TEST OF L/H EMERGENCY LOWER SLIDE / GROUND ILLUMINATION LIGHT PER AMM 33-51-04-960-801.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
